# SDR USAAD97086

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: E, A

## Discrepancy

FLT 463 - CLT-IAH - AFTER CLIMB THROUGH 19,000 FEET, CREW HEARD A LOUD BANG, AND LEFT ENGINE PARAMETERS BEGAN TO DROP. RETURNED TO CLT.  REPLACED LEFT ENGINE.  (M)
